Show simple item record

dc.contributor.authorGarcía, I. A. (Isaac A.)
dc.contributor.authorHernández Bermejo, Benito
dc.date.accessioned2020-01-31T13:39:32Z
dc.date.available2021-01-27T23:21:47Z
dc.date.issued2020-02-05
dc.identifier.issn1402-9251
dc.identifier.urihttp://hdl.handle.net/10459.1/67918
dc.description.abstractA class of n-dimensional Poisson systems reducible to an unperturbed harmonic oscillator shall be considered. In such case, perturbations leaving invariant a given symplectic leaf shall be investigated. Our purpose will be to analyze the bifurcation phenomena of periodic orbits as a result of these perturbations in the period annulus associated to the unperturbed harmonic oscillator. This is accomplished via the averaging theory up to an arbitrary order in the perturbation parameter ε. In that theory we shall also use both branching theory and singularity theory of smooth maps to analyze the bifurcation phenomena at points where the implicit function theorem is not applicable. When the perturbation is given by a polynomial family, the associated Melnikov functions are polynomial and tools of computational algebra based on Grobner basis are employed in order to ¨ reduce the generators of some polynomial ideals needed to analyze the bifurcation problem. When the most general perturbation of the harmonic oscillator by a quadratic perturbation field is considered, the complete bifurcation diagram (except at a high codimension subset) in the parameter space is obtained. Examples are given.
dc.description.sponsorshipBoth authors would like to acknowledge partial support from Ministerio de Econom´ıa, Industria y Competitividad for grant MTM2017-84383-P. In addition, I.A.G. acknowledges AGAUR (Generalitat de Catalunya) grant number 2017SGR-1276. B.H.-B. acknowledges Ministerio de Econom´ıa y Competitividad for grant MTM2016-80276-P as well as financial support from Universidad Rey Juan Carlos-Banco de Santander (Excellence Group QUINANOAP, grant 30VCPIGI14).
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherTaylor & Francis
dc.relationMINECO/PN2013-2016/MTM2017-84383-P
dc.relationMINECO/PN2013-2016/MTM2016-80276-P
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1080/14029251.2020.1700637
dc.relation.ispartofJournal of Nonlinear Mathematical Physics, 2020, vol. 27, núm. 2, p. 295-307
dc.rights(c) Taylor & Francis, 2020
dc.subjectPoisson systems
dc.subjectCasimir invariants
dc.titlePerturbed rank 2 Poisson systems and periodic orbits on Casimir invariant manifolds
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2020-01-31T13:39:32Z
dc.identifier.idgrec029206
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doihttps://doi.org/10.1080/14029251.2020.1700637


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record